# SDR AMTA200600358

- Difficulty date: May 31, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N315TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28245
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PNL NR 140DF HAS CORROSION ON TOP SURFACE AROUND FASTENER HOLES.  REMOVED CORROSION AFT CARGO COMP FLOOR PNL NR 140DF ON TOP SURFACE AROUND FASTENER HOLES 61 INCH L X 1.0 INCH W ORIGINAL MATERIAL THICKNESS .080 MATERIAL LOSS .003 FOUND TO BE WITHIN LIMITS IAW SRM.  (K)
